# SDR SWAA2022122979198

- Difficulty date: December 7, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,166 hours, 30,696 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Bracket
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SWEEPER SUPPORT BRACKET FOUND CRACKED.   REMOVED AND REPLACED THE SUPPORT BRACKET IAW SRM 51-40-02-0G-0.
